On the existence of solutions of the cauchy problem for a doubly nonlinear parabolic equation

Kazuhiro Ishige

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

For the existence of weak solutions of ∂/∂t(|u|β-1u) = div(|▽u|p-2▽u) with |u|β-1u(·, 0) = μ(·), we give a sufficient condition for the growth order of the initial data μ(x) as |x| → ∞.

Original languageEnglish
Pages (from-to)1235-1260
Number of pages26
JournalSIAM Journal on Mathematical Analysis
Volume27
Issue number5
DOIs
Publication statusPublished - 1996 Sep 1

Keywords

  • Cauchy problem
  • Doubly nonlinear parabolic equation

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of solutions of the cauchy problem for a doubly nonlinear parabolic equation'. Together they form a unique fingerprint.

  • Cite this